MathSciNet Relay Station
MathSciNet bibliographic data
MR451276 58A99 (57E15 58C25)
Field, M. J. Transversality in $G$-manifolds. Trans. Amer. Math. Soc. 231 (1977), no. 2, 429–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement